Skip to Main content Skip to Navigation
Journal articles

Quasi-Spherical Ice in Convective Clouds

Complete list of metadatas

https://hal.uca.fr/hal-01891487
Contributor : Catherine Moitrier <>
Submitted on : Tuesday, October 9, 2018 - 4:16:00 PM
Last modification on : Friday, March 6, 2020 - 3:14:06 PM

Links full text

Identifiers

Collections

Citation

Emma Järvinen, Martin Schnaiter, Guillaume Mioche, Olivier Jourdan, Valery Shcherbakov, et al.. Quasi-Spherical Ice in Convective Clouds. Journal of the Atmospheric Sciences, American Meteorological Society, 2016, 73 (10), pp.3885 - 3910. ⟨10.1175/JAS-D-15-0365.1⟩. ⟨hal-01891487⟩

Share

Metrics

Record views

96